# SDR FDEA202011252968

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BEAM LOWER SURFACE IS CORRODED UNDER NUT PLATE BS 1681-RBL 18.  REPLACED NUTPLATE AS REQUIRED, IAW BOEING DRAWINGS 146N5693 REV "B", 146N5300 REV"F", AND B757   SRM 51-40-02.
